# SDR JIKA201809100402

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120131
- Aircraft time: 43,442 hours, 45,814 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0757
- Condition: Defective
- Location: Te Flap
- Part time: 9,758 hours, 10,952 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM KONT AND RETRACTING THE FLAPS AT APPROX 1000 FEET, FLAP DISAGREEMENT LIGHT ILLUMINATED. CREW PERFORMED A SYSTEM CHECK PER QRH AND WAS UNABLE TO CLEAR THE FLAP DISAGREEMENT WARNING. DECLARED AN EMERGENCY, RETURNED TO KONT AND LANDED WITHOUT INCIDENT. MX INSPECTED AND FOUND A DEFECTIVE RT OUTBOARD FLAP ACTUATOR. IT WAS REMOVED AND A SERVICEABLE RT OUTBOARD FLAP ACTUATOR WAS INSTALLED. THE OPERATIONAL FLAP SYSTEM CHECKED NORMAL ON THE GROUND. THE AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT. THE CREW PERFORMED AN OPERATIONAL CHECK FLIGHT AND CYCLED THE FLAPS SEVERAL TIMES THROUGH ALL POSITION. THE FLAP SYSTEM CHECK WAS NORMAL AND THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
